# SDR USAA2010101992324

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 31,014 hours, 12,525 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607028
- Condition: Failed
- Location: Vsv
- Part time: 40,725 hours, 16,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 149 - IFSD/EMERGENCY LANDING - AT CRUISE, COMPRESSOR VANE FAULT EGT AND N2 ABOVE LIMITS, SHUT DOWN NR 1 ENG.  FOUND VARIABLE STATOR VANE (VSV) ACTUATOR BAD.  REMOVED AND REPLACED VARIABLE STATOR VANE ACTUATOR (VSV) PER JOBCARD 26T40075005.  REMOVED AND REPLACED EEC PER AMM 73-22-34 AS A PRECAUTION. PERFORMED HIGH ASSURANCE TEST PER JOBCARD 26L00071014.
